It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Menopause Message Board


Menopause Board Index
Board Index > Menopause | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


[QUOTE=JustHormonious;4625949]Hi swtkoolaid,

If you don't mind me asking, what type of cancer did you have? I am not a doctor but I have been studying hormones for about 10 years now, due to having a hormone imbalance myself at the age of 37.

Have you considered something natural in place of synthetic? I have been fortunate and have corrected and been able to maintain balanced hormones through a very strict but healthy diet.

I do understand that your circumstances are very different than mine and would really like to hear more, if your willing to share. If you are feeling uneasy get a second opinion. The HRT medicine is something that needs to be monitored closely. I will say, I am very surprised you were given this medication.[/QUOTE]

:wave: Hi Just, I had Hodgkins Stage4 and went 8 months once a week for chemo (no radiation)... it went well thank the Lord! Remission for 10 years. I have been diagnosed with Hypo Thyroid along with Hoshimotos and am taking 100 mg of Synthroid. The more I keep researching the more I'm convinced that yes hormones are playing a role in whats going on, hair loss, moods, aches, pains ect...but that the Synthroid is playing a bigger part in my feeling like crap in all areas! I'm not going to take the HRT yet, as I want to get my thyroid balanced and maybe try something different then the Synthroid. My doc about 3 months ago upped my meds which threw me into Hyper state and that is when I started to feel awful and all the effects started, hairloss (lots) all the aches, pains you name it. I have also in the past couple of weeks have had trouble breathing, out of breath and can barely walk up a flight of stairs, scared me so bad I thought my hodgkins had returned and attacked my lungs, but so far all tests for hodgkins have come back negative ~ chest pains, irregular heart beats ect.. are all part of taking Synthroid... I'm thinking this is an evil drug! But I will keep plugging away until I get some answers... I'd like to hear more about your knowledge on hormones and doing things the natural way - at this point I'm willing to try just about anything ;) Thanks for coming by and I'm looking forward to hearing from you again... take care and healthy vibes your way! :angel:





All times are GMT -7. The time now is 06:38 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2017 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!